# SDR AALA202010309024

- Difficulty date: October 29, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 18,552 hours, 7,245 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Brake Hydraulics
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING NORMAL BRAKING THE BRAKE PRESSURE GAUGE DROPS BY 100 PSI AND DURING APPLICATION B HYD SYSTEM DROPS 10 PSI.  TIGHTENED B NUT AT HYDRAULIC ACCUMULATOR ISOLATION VALVE, PER 20-50-11.  LEAK CHECKED GOOD, PER AMM 29-00-00.  ACCOMPLISHED BRAKE BLEED, PER AMM 32-41-0.
